Please use this identifier to cite or link to this item:
Author(s): Ferreira, Manuel Alberto M.
Andrade, Marina
Filipe, José António
Coelho, Manuel Pacheco
Date: Dec-2011
Title: Statistical queuing theory with some applications
Volume: 1
Number: 4
Pages: 190-198
Reference: Ferreira, M. A. M., Andrade, M., Filipe, J., & Coelho, M. (2011). Statistical queuing theory with some applications. International Journal of Latest Trends in Finance & Economic Sciences, 1(4), 190-198.
ISSN: 2047‐0916
Keywords: Queues
Networks of queues
Abstract: An overview of theory of queues, single node and in network, is presented in this paper. In addition some applications are outlined. Some very well-known and others more uncommon.
Peerreviewed: Sim
Access type: Open Access
Appears in Collections:DM-RI - Artigos em revistas científicas internacionais com arbitragem científica

Files in This Item:
File Description SizeFormat 
article_hdl5611.pdf526,12 kBAdobe PDFView/Open

FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpaceOrkut
Formato BibTex mendeley Endnote Logotipo do DeGóis Logotipo do Orcid 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.